# SDR UALA2011091204899

- Difficulty date: September 9, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 59,071 hours, 21,928 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD FLUID LEAKING FROM LEFT MAIN LANDING GEAR AND AROUND LEFT GEAR DOOR BELLY AREA.  ACCOMPLISHED LM1665. FOUND IN LT GEAR AREA LINE WITH LOOSE B-NUT.  SECURED B-NUT AND LEAK CHECKED NO LEAKS NOTED.  ALSO ACCOMPLISHED LM1663 AND LM1664.
